# SDR CA041104001

- Difficulty date: November 2, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 65,433 hours
- Engine: Allsn 501D13D
- System (JASC): 2170 · Humidity Control System
- Part: Drain
- Condition: Obstructed
- Location: Water Separator
- Component: Water Separator
- Component part number: 80170
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, CARGO SMOKE DETECTOR LIGHT CAME ON WITH NO ODOR OR SMOKE IN COCKPIT. EMERGENCY DECLARE AND RETURNED AFTER 10 MINUTES AIR TIME. LIGHT EXTINGUISH DURING TAXI. CARGO CONTAINER AND A/C INSPECTED, NOTHING UNUSUAL DETECTED. PROBLEM TREATED LIKE A FAULTY DETECTION SYSTEM BY MX PERSONNEL. 1 TEST SWITCH AND 1 SMOKE DETECTOR REPLACE DUE TO SMALL SUSPECTED DISCREPANCY FOUND. A/C RETURN TO SERVICE. AT FOLLOWING DEPARTURE 1 MX PERSON ON BOARD LOOKED IN CABIN BEFORE TAKE-OFF AND SAW WATER VAPOR COMING OUT OF AIR CON SYS, INCREASE THE TEMP AND MIST DISAPPEAR. AFTER ARRIVAL, MX PERSONNEL DISCOVER THE WATER SEPARATOR DRAIN WAS OBSTRUCTED BY FOD. SYS CLEANED AND A/C RETURN TO SERVICE WITH NO FURTHER REPORT.
